Access count of this item: 66

Files in This Item:
File Description SizeFormat 
0584-1.pdf1.33 MBAdobe PDFView/Open
Title: Dimension and superposition of continuous functions(General Topology and Set Theory)
Authors: 服部, 泰直  KAKEN_name
Author's alias: Hattori, Yasunao
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 1
End page: 26
URI: http://hdl.handle.net/2433/99359
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.